# SDR JJBA202005205005

- Difficulty date: May 5, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,677 hours, 26,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL ON TAKE-OFF WITH APU RUNNING. INSPECTED ALL FUEL NOZZLES, FUEL NOZZLE GASKETS, NOZZLE MANIFOLD, FUEL CONTROL, FUEL LINES, FUEL HOSES, AND COMBUSTOR DRAIN LINE WITH APU RUNNING. OBSERVED NO LEAKAGE OR EVIDENCE OF LEAKAGE BEFORE, DURING, OR AFTER APU RUN.
